In this work we present some analytic and semi-analytic traveling wave solutions of a generalized Burgers' equation for unidirectional flow of power-law non-Newtonian fluids. The solutions include the corresponding well-known traveling wave solution of the Burgers' equation for Newtonian flows. We also derive estimates of shock thickness for the power-law flows.
Applied Mathematics E-Notes
Wei, Dongming and Borden, Harry. Traveling Wave Solutions of Burgers’ Equation for Power-Law Non- Newtonian Flows, co-author Harry Borden , Appl. Math. E-Notes, 11(2011), 133-138.